Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 5.

Article

Bennett, T., Howls, C.J., Nemes, G., Olde Daalhuis, A.B. (2018) Globally Exact Asymptotics for Integrals with Arbitrary Order Saddles. SIAM Journal on Mathematical Analysis, 50 (2). pp. 2144-2177. ISSN 0036-1410. (doi:10.1137/17M1154217) (KAR id:68713)
[img]
Preview

Xu, Kuan, Austin, Anthony P., Wei, Ke (2017) A Fast Algorithm for the Convolution of Functions with Compact Support Using Fourier Extensions. SIAM Journal on Scientific Computing, 39 (6). A3089-A3106. ISSN 1064-8275. E-ISSN 1095-7197. (doi:10.1137/17M1114764) (KAR id:58502)
[img]

Fasondini, M., Schoombie, S. (2014) Spurious Resonance in SemiDiscrete Methods for the Korteweg--de Vries Equation. SIAM Journal on Numerical Analysis, 52 (6). pp. 2863-2882. ISSN 0036-1429. (doi:10.1137/130947143) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:66370)

Lakkis, Omar, Pryer, Tristan (2011) A finite element method for second order nonvariational elliptic problems. SIAM Journal on Scientific Computing, 33 (2). pp. 786-801. ISSN 1095-7197. (doi:10.1137/100787672) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31256)

Conference or workshop item

Sanders, Jan A., Wang, Jing Ping (1998) On the classification of integrable systems. In: Desanto, J.A., ed. Proceedings of the Fourth International Conference on Mathematical and Numerical Aspects of Wave Propagation. . pp. 393-397. SIAM, Philadelphia (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:23544)

This list was generated on Sun May 31 02:23:03 2020 BST.